MathSciNet Relay Station
MathSciNet bibliographic data
MR2296543 (2007k:60085) 60F15 (60J55 60J65)
Csáki, E.; Hu, Y. Strong approximations of three-dimensional Wiener sausages. Acta Math. Hungar. 114 (2007), no. 3, 205–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement